# SDR SWAA2023071261682

- Difficulty date: June 20, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER END AT AREA AFT OF FWD CARGO BAY BS540 STR 25R<[01] CUT AND REMOVED DAMAGED STRINGER FCB STR-25R STA-500D+10'' IAW SRM 51-10-02-0G-0;[02] UPDATE PARTIAL STEPS 1-5;[03] REQUEST FOR NDI HFEC INSPECTION ON TRIM-OUT AND EXISTING OPEN HOLE FASTENERS;[04] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC INSPECTION OF ALL EXISTING OPEN HOLES IN REPAIR AREA IAW 737 NDMT PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  ACCOMPLISHED HFEC INSPECTION OF ALL EXISTING COUNTERSINKS IN REPAIR ARE IAW 737 NDTM PART 6 CHAPTER 53-30-00 PROCEDURE 3. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[05] VERIFIED CORRECTION ACTION ITEM 1;2; STEPS IN PARTIAL.;[06] COMPLETED STEPS. 1-5.;[07] INSTALLED REPAIR ON AREA AFT OF FWD CARGO BAY BS540 STR 25R I.A.W 23-153-01972-WIP1 [TTG8Q00LTDGA].;[08] VERIFIED COMPLETE STEPS 1 - 5.;[09] REPAIRED STRINGER 25R BS BS 540 PER EA 23-153-01972;[10] VERIFIED CORRECTIVE ACTION STEP 9. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
